Tikhonov type regularization for unbounded operators
DOI:
https://doi.org/10.23755/rm.v41i0.663Keywords:
densely defined operator, closed operator, Tikhonov type regularizationAbstract
In this paper, we introduce a Tikhonov type regularization method for an ill-posed operator equation T x = y, where T is a closed densely defined unbounded operator on a Hilbert space H.References
P Mathe B Hofmann and H. R.V Weizsacker. Regularization in Hilbert space under Unbounded operators and general source conditions. IOP Publishing; Inverse Problems, 2009.
C. W Groetsch. Spectral methods for linear inverse problems with unbounded operators. Journal of approximation theory, 70:16–28, 1992.
S. H Kulkarni and M. T Nair. A characterization of closed range operators. Indian J.Pure Appl. Math., 31:353–361, 2000.
S. H Kulkarni and G Ramesh. Projection method for inversion of unbounded operators. Indian J.Pure Appl. Math, 39:185–202, 2008.
A. K Louis and P Maass. A mollifier method for linear operator equations of the first kind. inverse problem, 1990.
A, G Rahim. Ill-posed problems with unbounded operators. Journal of mathematical analysis and application, 325:490–495, 2007.
M. T Nair S. H Kulkarni and G Ramesh. Some properties of unbounded operators with closed range. Proc.Indian Acadamy of science, 118:613–625, 2008
Downloads
Additional Files
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.